Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classical invariant theory and the equivalence problem for particle Lagrangians


Author: Peter J. Olver
Journal: Bull. Amer. Math. Soc. 18 (1988), 21-26
MSC (1985): Primary 15A72, 49F05, 58A15
DOI: https://doi.org/10.1090/S0273-0979-1988-15579-6
MathSciNet review: 919652
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. É. Cartan, Les problèmes d'équivalence, Oeuvres Complètes, part II, Gauthier-Villars, Paris, 1952, pp. 1311-1334. MR 50516
  • 2. É. Cartan, Sur un problème d'équivalence et la théorie des espaces métriques généralisés, Oeuvres Complètes, part III, Gauthier-Villars, Paris, 1955, pp. 1131-1153.
  • 3. R. B. Gardner, Differential geometric methods interfacing control theory, Differential Geometric Control Theory (R. W. Brockett et al., eds., ), Birkhauser, Boston, 1983. MR 708501
  • 4. R. B. Gardner, personal communication.
  • 5. J. H. Grace and A. Young, The algebra of invariants, Cambridge Univ. Press, Cambridge, 1903.
  • 6. G. B. Gurevich, Foundations of the theory of algebraic invariants, P. Noordhoff Ltd., Groningen, Holland, 1964. MR 183733
  • 7. N. Kamran, P. J. Olver and W. F. Shadwick, work in progress.
  • 8. J. P. S. Kung and G.-C. Rota, The invariant theory of binary forms, Bull. Amer. Math. Soc. (N.S.) 10 (1984), 27-85. MR 722856

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 15A72, 49F05, 58A15

Retrieve articles in all journals with MSC (1985): 15A72, 49F05, 58A15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15579-6

American Mathematical Society